Corrigendum to “On upper Hermite–Hadamard inequalities for geometric-convex and log-convex functions” [Notes on Number Theory and Discrete Mathematics, 2014, Vol. 20, No. 5, 25–30]

József Sándor
Notes on Number Theory and Discrete Mathematics
Print ISSN 1310–5132, Online ISSN 2367–8275
Volume 28, 2022, Number 2, Pages 380–381
DOI: 10.7546/nntdm.2022.28.2.380-381
Download PDF (101 Kb)

Details

Authors and affiliations

József Sándor
Babeș-Bolyai University, Department of Mathematics
Str. Kogălniceanu nr. 1, 400084 Cluj-Napoca, Romania

References

  1. Sándor, J. (2020). On upper Hermite–Hadamard inequalities for geometric-convex and log-convex functions. Notes on Number Theory and Discrete Mathematics, 20(5), 25–30.

Corrigendum history

  • Received: 12 May 2022
  • Accepted: 13 May 2022
  • Online First: 14 June 2022

Related papers

  1. Sándor, J. (2020). On upper Hermite–Hadamard inequalities for geometric-convex and log-convex functions. Notes on Number Theory and Discrete Mathematics, 20(5), 25–30.

Cite this corrigendum

Sándor, J. (2022). Corrigendum to “On upper Hermite–Hadamard inequalities for geometric-convex and log-convex functions” [Notes on Number Theory and Discrete Mathematics, 2014, Vol. 20, No. 5, 25–30]. Notes on Number Theory and Discrete Mathematics, 28(2), 380-381, DOI: 10.7546/nntdm.2022.28.2.380-381.

Comments are closed.